MAUDE Adverse Event Report: INTERVASCULAR SAS INTERGARD KNITTED; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

INTERVASCULAR SAS INTERGARD KNITTED; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number IGK0008-70
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 12/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(4109/213) the review of historical data indicated that no other complaint was reported for the same sterilization lot number 15a15.(3331/3233) the device history records review is ongoing.(4115) the device has been discarded after being replaced on (b)(6) 2019.(11) the investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
This event was collected as part of the intervascular pmcf registry.Patient (b)(6) experienced an intergard bypass graft infection on 16dec2016.The adverse event was categorized as major adverse limb event (male) and infection related to the device.A surgical procedure was performed with graft reintervention but with no amputation.The clinic noted that this ae was not related to procedure but relationship to the device was causal.The clinic provided the following details, "since the last femorotibial prosthetic graft infection, the patient had a chronic infection managed with doxycycline since 2017.He was hospitalized on (b)(6) 2019, for a clinical presentation of a markedly swollen, erythematous right leg with purulent discharge at the anterior femorotibial surgical site.Dus demonstrated a periprosthetic collection extending along the entire femorotibial bypass graft.On (b)(6) 2019, the patient underwent replacement of the right anterior prosthetic femorotibial bypass with an anterior femorotibial bypass using a venous allograft.During the same procedure, the infected intergard iliofemoral profunda bypass was also replaced with an iliofemoral profunda bypass using a venous allograft." initial index procedure details: on (b)(6) 2015, a patient presented with a lesion in common femoral and profunda femoral arteries of right lower extremity.An intergard knitted vascular graft was soaked in heparin and saline solution before the procedure, and the graft was implanted via fem-fem bypass without any issues.A concomitant procedure completed during graft implant: right cfa and right pfa endarterectomy.Technical success was achieved and the patient was discharged on (b)(6) 2015.Complaint #(b)(4).
 
Event or Problem Description
Complaint #(b)(4).
 
Additional Manufacturer Narrative
Corr.Data: in block b2, outcome attributed to ae has been corrected from ¿other serious or important medical events¿ to ¿required intervention to prevent permanent impairment/damage".Addtl mfg narrative: (3331/213) the device history records review concluded that no non-conformance was identified in relation with the event reported.(4311) the adverse event documentation contains inconsistencies.In the first section of the "adverse event" form, the physician checked in the adverse event criteria met section "major adverse limb event (male)" and "infections related to the device".However, he also checked that the relationship to the study procedure is "possible", while the relationship to the device is "not related." furthermore, the physician also checked that no device deficiency was associated with the adverse event.Therefore, according to the investigator's/surgeon's assessment, the adverse event was determined to be causally related to the procedure and not causally related to the device.(22) in addition, infection is an expected undesirable side-effect which may occur in conjunction with the use of any vascular grafts as indicated in the product instructions for use, in the ¿undesirable side-effects¿ section.

Brand Name
INTERGARD KNITTED
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
clemence vaneenoge
zone industrielle athelia i
la ciotat 13705
FR   13705
442084646
MDR Report Key25330705
Report Number1640201-2026-0000031
Device Sequence Number18622571
Product Code DSY
UDI-Device Identifier00384401000372
UDI-Public(01)00384401000372
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K964625
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Model NumberIGK0008-70
Device Catalogue NumberIGK0008-70
Device Lot Number15A15
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Supplement Date Received by Manufacturer07/16/2026
Initial Report FDA Received Date05/29/2026
Supplement Report FDA Received Date07/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age80 YR
Patient SexMale
Patient Weight211 LB